MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 40CM, 1.5, B

ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 40CM, 1.5, B
Model Number 6173
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Codes Failure of Implant (1924); Movement Disorder (4412)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: dbs lead, model: 6172, udi: (b)(4), serial: (b)(6), batch:5652011.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2023-04531.Related manufacturer reference number: 1627487-2023-04537.It was reported that the patient¿s left lead/extension was showing high impedance resulting in decrease on therapy strength on its own.As such, surgical intervention took place where in the extension was explanted and replaced with new extension to address the issue.However, the left lead still showed high impedance.Reportedly, after troubleshooting it was determined that the left lead is fractured.However, the auto reducing issue has been stopped following the extension replacement.Investigation was unable to determine which of the leads is right or left lead.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
8CH INFINITY DBS LEAD KIT, 40CM, 1.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17921402
Report Number1627487-2023-04581
Device Sequence Number6782216
Product Code MHY
UDI-Device Identifier05415067020697
UDI-Public05415067020697
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number6173
Device Lot Number5508727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS IPG
Outcome Attributed to Adverse Event Other;
Patient SexUnknown